# SDR FXTA2016F00034

- Difficulty date: December 4, 2015
- Submitted: December 8, 2015
- Operation: Air carrier
- Aircraft: N422CA
- Make and model: Casa C212CC
- Aircraft serial: 238
- Aircraft time: 15,967 hours, 15,375 cycles
- System (JASC): 2562 · Emergency Locator Beacon
- Part: G Switch
- Condition: Inoperative
- Location: Elt
- Part time: 2,670 hours, 2,243 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

G-SWITCH IN ELT FAILED TO TEST.  NO MATTER HOW HARD YOU HIT THE ELT IT WOULD NOT TRIP THE G-SWITCH.
